Affordable Access

Access to the full text

A general formalism for logarithmic structures

Authors
  • Talpo, Mattia1, 2
  • Vistoli, Angelo3
  • 1 Simon Fraser University, Department of Mathematics, 8888 University Drive, Burnaby, BC, V5A 1S6, Canada , Burnaby (Canada)
  • 2 Pacific Institute for the Mathematical Sciences, 4176-2207 Main Mall, Vancouver, BC, V6T 1Z4, Canada , Vancouver (Canada)
  • 3 Scuola Normale Superiore, Piazza dei Cavalieri 7, Pisa, 56126, Italy , Pisa (Italy)
Type
Published Article
Journal
Bollettino dell'Unione Matematica Italiana
Publisher
Springer International Publishing
Publication Date
Nov 17, 2017
Volume
11
Issue
4
Pages
489–502
Identifiers
DOI: 10.1007/s40574-017-0149-6
Source
Springer Nature
License
Yellow

Abstract

We extend the formalism of “log spaces” of Gillam and Molcho (Log differentiable spaces and manifolds with corners. arXiv:1507.06752, 2015) to topoi equipped with a sheaf of monoids, and discuss Deligne–Faltings structures and root stacks in this context.

Report this publication

Statistics

Seen <100 times